# SDR HEEA073735

- Difficulty date: June 20, 2001
- Submitted: June 26, 2001
- Operation: General aviation
- Aircraft: N4999
- Make and model: Bell 407
- Aircraft serial: 53323
- Aircraft time: 2,311 hours
- System (JASC): 6710 · Main Rotor Control
- Part: Universal Joint
- Part number: 406310405101
- Part serial: RXFS5707
- Condition: Worn
- Location: M/R Pitch Change
- Part time: 436 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEARING WORN. TO BE RETURNED TO VENDOR.
